# SDR SWAA2013061016989

- Difficulty date: May 30, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 32,108 hours, 27,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940751
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING TO BODY LOWER SKIN CORRODED AROUND NUT PLATE HOLES AT FS 851, LONG 28L.   REPAIRED DOUBLER IAW SRM.
